# SDR SWAA2024061391070

- Difficulty date: May 29, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 537 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL BRAKE CRACKED AT STA 537.45 BL 0 TO RBL 24.75 FOUND PANEL BREAK CRACKED AT MAIN CABIN STA 537.45 BL0 TO RBL 24.75<[01] REMOVED AND REPLACEDPANEL BRAKE AT STA 537 BL0 TO RBL24.75 PER SRM 51-40-02 AND DWG 143A5240;[02] CORRECTION: REMOVED AND REPLACED PANEL BRAKE AT MAIN CABIN FLOOR SUPPORT STRUCTURE STA 537.45 BL0 TO RBL24.75 PER SRM 51-40-02 AND DWG 143A5240;[03] VERIFIED STEP 2 CORRECTION OF 1;[04] AUDIT C/W PER MPM 52.02.02
